Yesterday, I woke up with bumps on my face and neck. It started off small and it was really itchy, so I itched the bumps and they started to get bigger. I washed my hands after and got some cream to stop it from itching. Later on, more bumps started to appear after itching my self and it’s on my fingers and the back of my neck, and I have no idea what I have and it’s hard to find treatments without knowing what it is. I do have a feeling it is an allergic reaction, since I ate a whole packet of sweets and it had a weird texture to it.
Welcome to icliniq.com.
It is urticaria and you are right it is an allergic reaction. Urticaria can be due to drugs, any food material to which your body is allergic. You have to keenly observe and note the things that can flare it up or cause it. Do not worry. You will get better with proper treatment and medication.
Apply Betamethasone propionate lotion, mix with Calamine lotion BD over the lesions. Take antihistamine BD like Loratidine 20 mg. Avoid things that flare it up. Do not eat food from outside the home.Preventive measures:
Maintain hygiene of area, wash with soap and water, avoid using Dettol and other irritants.
Query: Hi doctor, I am a 30 year old male. Recently, I have been diagnosed with having urticaria (burning, itching sensations throughout the body from head to toe). It started out in an acute way but is turning out to be chronic. It has been more than two and a half months and I am still suffering from it... Read Full »
Query: Hi doctor, I am 29 years of age. I had unprotected sex and I am having sex with the same partner for more than a year and a half. Suddenly, I got itching sensation and found that I have got itchy bumps on my penis which started clustering together. Later, it healed automatically. I also found when ... Read Full »
Query: Hi doctor, I have rashes on my leg and arms. It started a month ago. I am applying steroid cream for that. Two days back started appearing in genital areas too. Kindly help me. Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now